# SDR CALA2024103000971

- Difficulty date: October 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 93,930 hours, 20,308 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

DOOR ARMED LIGHT ON DR 4L WENT OFF DURING FLIGHT. WAS ILLUMINATE D ON GROUND. REMOVED BOTTLE CAP FROM GIRT BAR ATTACH FITTING. DOOR 4L OP CK GOOD.
